# SDR GLBA201104153

- Difficulty date: April 14, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 29,960 hours, 37,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Inoperative
- Location: Instrument Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT DURING THERE POST FLIGHT INSP THEY FOUND BOTH INSTRUMENT EMERGENCY LIGHTS ON THE CAPTAIN'S SIDE ARE OUT. MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE EMERGENCY LIGHTS BULBS, IAW BMM 33-10-04 PARAGRAPH 1, OPS CHECKED GOOD.
